# SDR CALA9601005

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN RT WING VERTICAL STIFFENER AT LEADING EDGE UNDER PANEL 6526.  THE STIFFENER WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-10-5.
